Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: A | C | D | P | S
Number of items: 6.


Aceto, Luca, Chen, Taolue, Ingolfsdottir, Anna, Luttik, Bas and Van de Pol, Jaco (2011) On the axiomatizability of priority II. Theoretical Computer Science, 412 (28). pp. 3035-3044. ISSN 0304-3975 (doi:10.1016/j.tcs.2011.02.033)


Cheng, Xiaochun ORCID:, Ouyang, Dantong, Yunfei, Jiang and Zhang, Chengqi (2005) An improved model-based method to test circuit faults. Theoretical Computer Science, 341 (1-3). pp. 150-161. ISSN 0304-3975 (doi:10.1016/j.tcs.2005.04.004)


Dantchev, Stefan, Martin, Barnaby and Rhodes, Mark (2009) Tight rank lower bounds for the Sherali–Adams proof system. Theoretical Computer Science, 410 (21-23). pp. 2054-2063. ISSN 0304-3975 (doi:10.1016/j.tcs.2009.01.002)


Popescu, Andrei and Roşu, Grigore (2015) Term-generic logic. Theoretical Computer Science, 577 . pp. 1-24. ISSN 0304-3975 (doi:10.1016/j.tcs.2015.01.047)

Popescu, Andrei, Şerbănuţă, Traian Florin and Roşu, Grigore (2009) A semantic approach to interpolation. Theoretical Computer Science, 410 (12-13). pp. 1109-1128. ISSN 0304-3975 (doi:10.1016/j.tcs.2008.09.038)


Steinhofel, Kathleen, Albrecht, Andreas A. and Wong, C. K. (2002) The convergence of stochastic algorithms solving flow shop scheduling. Theoretical Computer Science, 285 (1). pp. 101-117. ISSN 0304-3975 (doi:10.1016/S0304-3975(01)00293-6)

This list was generated on Tue Nov 19 04:30:27 2019 GMT.